Alert archive / Tennessee / Special Weather Statements in 2015
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 17, 2015, 9:13 PM CDT for Maury County, Tennessee. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 9:13 PM CDT (02:13 UTC)
- Expired
- Jun 17, 2015, 10:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Nashville, TN
County Maury County, TN
The radar
The Nashville radar (KOHX), 95 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 2031 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
189
WWUS84 KOHX 180213
SPSOHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
913 PM CDT WED JUN 17 2015
TNZ057-058-060-180300-
HICKMAN TN-MAURY TN-LEWIS TN-
913 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HICKMAN...
NORTHEASTERN LEWIS AND SOUTHWESTERN MAURY COUNTIES UNTIL 1000 PM
CDT...
AT 912 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MOUNT PLEASANT...OR 13 MILES WEST OF COLUMBIA...MOVING NORTHEAST AT
15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...MOUNT PLEASANT...WILLAIMSPORT AND HAMPSHIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3547 8724 3556 8737 3574 8732 3571 8714
3557 8703
TIME...MOT...LOC 0212Z 215DEG 12KT 3556 8728
$$
BOYD
01What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 17, 8:40 PM CDT, 33 minutes earlier.
Area forecast discussion, Jun 17, 8:40 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 840 PM CDT WED JUN 17 2015 .UPDATE... ISOLATED STORMS CONTINUE TO LINGER ACROSS THE AREA EARLY THIS EVENING AS PEAK HEATING WANES. EXPECT ISOLATED DEVELOPMENT TO CONTINUE NEXT HOUR OR SO...DYING OFF BEFORE MIDNIGHT AS MID/UPPER LEVEL RIDGE CONTINUES TO HOLD. ANOTHER WARM MUGGY OVERNIGHT IN STORE AS WELL. FORECAST TRENDS IN LINE. NO CHANGES AT THIS TIME. && .PREV DISCUSSION... /ISSUED 707 PM CDT WED JUN 17 2015/ AVIATION UPDATE... CURRENT OUTFLOW BOUNDARY WORKING NORTHWEST TOWARD NASHVILLE AIRPORT WILL LIKELY TURN WINDS IN A MORE SOUTHEASTERLY DIRECTION BY 730 PM. ISOLATED CONVECTION HAS ONCE AGAIN FIRED UNDERNEATH UPPER RIDGE ACROSS EASTERN AND SOUTHERN AREAS OF THE MID STATE...WHILE BULK OF CONVECTION CONTINUES TO WORK AROUND THE PERIPHERY WELL TO OUR WEST AND NORTH. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 95 74 93 73 / 20 20 30 40 CLARKSVILLE 91 73 90 72 / 30 20 30 40 CROSSVILLE 89 70 88 71 / 20 20 30 30 COLUMBIA 94 72 92 73 / 20 20 30 30 LAWRENCEBURG 93 73 91 73 / 0 20 30 30 WAVERLY 93 74 90 73 / 20 20 30 30 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Jun 17, 8:30 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 830 PM CDT WED JUN 17 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-181030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 830 PM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 17, 6:55 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 655 PM CDT WED JUN 17 2015 TNZ030>032-180030- PUTNAM TN-SMITH TN-JACKSON TN- 655 PM CDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM... SOUTHEASTERN SMITH AND JACKSON COUNTIES UNTIL 730 PM CDT... AT 654 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CARTHAGE...MOVING NORTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CARTHAGE...GAINESBORO...GORDONSVILLE...SOUTH CARTHAGE...WHITLEYVILLE AND GRANVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3624 8546 3613 8587 3625 8598 3649 8565 TIME...MOT...LOC 2354Z 239DEG 46KT 3624 8583 BOYD 01
Special weather statement, Jun 17, 7:00 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
700 PM CDT WED JUN 17 2015
TNZ033-034-180045-
OVERTON TN-FENTRESS TN-
700 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR FENTRESS AND SOUTHEASTERN OVERTON
COUNTIES UNTIL 745 PM CDT...
AT 659 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHEAST OF MONTEREY...OR 14 MILES SOUTHWEST OF JAMESTOWN...
MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...ALLARDT...GRIMSLEY AND CRAWFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3637 8473 3635 8473 3635 8474 3634 8474
3633 8476 3633 8477 3632 8479 3630 8480
3629 8484 3629 8487 3628 8488 3626 8488
3617 8516 3629 8524 3654 8483 3639 8469
3638 8469
TIME...MOT...LOC 2359Z 238DEG 46KT 3628 8511
BOYD
01Special weather statement, Jun 17, 8:01 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 801 PM CDT WED JUN 17 2015 TNZ060-094-095-180130- LAWRENCE TN-GILES TN-MAURY TN- 801 PM CDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAWRENCE...SOUTH CENTRAL MAURY AND NORTHERN GILES COUNTIES UNTIL 830 PM CDT... AT 800 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF LAWRENCEBURG...MOVING NORTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAWRENCEBURG...PULASKI...ETHRIDGE AND LYNNVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3517 8723 3532 8734 3555 8706 3522 8686 TIME...MOT...LOC 0100Z 239DEG 49KT 3530 8718 BOYD 01
Special weather statement, Jun 17, 8:07 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 807 PM CDT WED JUN 17 2015 TNZ093-094-180145- LAWRENCE TN-WAYNE TN- 807 PM CDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAWRENCE AND SOUTHEASTERN WAYNE COUNTIES UNTIL 845 PM CDT... AT 805 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF UNDERWOOD-PETERSVILLE...OR 11 MILES NORTH OF FLORENCE...MOVING NORTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LORETTO...ST. JOSEPH...WESTPOINT...IRON CITY AND FIVE POINTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3501 8780 3530 8750 3500 8726 TIME...MOT...LOC 0105Z 238DEG 49KT 3497 8767 BOYD
Special weather statement, Jun 17, 9:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
913 PM CDT WED JUN 17 2015
TNZ057-058-060-180300-
HICKMAN TN-MAURY TN-LEWIS TN-
913 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HICKMAN...
NORTHEASTERN LEWIS AND SOUTHWESTERN MAURY COUNTIES UNTIL 1000 PM
CDT...
AT 912 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MOUNT PLEASANT...OR 13 MILES WEST OF COLUMBIA...MOVING NORTHEAST AT
15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...MOUNT PLEASANT...WILLAIMSPORT AND HAMPSHIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3547 8724 3556 8737 3574 8732 3571 8714
3557 8703
TIME...MOT...LOC 0212Z 215DEG 12KT 3556 8728
BOYD
01The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:00 PM CDT | Special Weather Statement | OHX | Fentress | 45 min |
| Jun 17, 8:01 PM CDT | Special Weather Statement | OHX | Giles | 29 min |
| Jun 17, 8:07 PM CDT | Special Weather Statement | OHX | Lawrence | 38 min |
| Jun 17, 9:18 PM CDT | Special Weather Statement | OHX | Grundy | 42 min |
| Jun 18, 1:17 PM CDT | Special Weather Statement | OHX | Trousdale | 28 min |
| Jun 18, 2:23 PM CDT | Special Weather Statement | OHX | Overton | 37 min |
| Jun 18, 2:40 PM CDT | Special Weather Statement | OHX | Putnam | 35 min |
| Jun 18, 3:07 PM CDT | Special Weather Statement | OHX | Sumner | 23 min |
| Jun 18, 4:30 PM CDT | Special Weather Statement | OHX | Cumberland | 45 min |
| Jun 18, 5:38 PM CDT | Special Weather Statement | OHX | Cumberland | 37 min |
Nearby
Special Weather Statements in Tennessee, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.